# SDR SWIA2019013045486

- Difficulty date: January 8, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 24,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG BAY DOOR SILL HAS A GOUGE/NICK ON THE EDGE COMMON TO UPPER FLANGE AND WEB OF SILL 4" AFT OF FWD EDGE. (C-CHECK) RO: 01/26/2019 BLENDED DAMAGE, FWD BAG BAY DOOR SURROUND STRUCTURE EDGE OF SILL AND INNER SKIN, IAW SRM AND REO.
